MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01214
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient was experiencing unknown mom complications.Additional information received from legal on (b)(6) 2019 : updating reason for revision and adding implant date , explant date , hospital name , doctor name , products and lot numbers.Allegedly, patient was revised due to adverse tissue reaction to metal debris, corrosion and resultant metal ions.

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10402866
Report Number3010536692-2020-00576
Device Sequence Number2975545
Product Code LWJ
UDI-Device IdentifierM684PHA012141
UDI-PublicM684PHA012141
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA01214
Device Catalogue NumberPHA01214
Device Lot NumberU0370550
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date08/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;